Theory of finite deformations of porous solids - Archive ouverte HAL Access content directly
Journal Articles Indiana University Mathematics Journal Year : 1972

Theory of finite deformations of porous solids

(1)
1
Not file

Dates and versions

hal-01368730 , version 1 (19-09-2016)

Identifiers

  • HAL Id : hal-01368730 , version 1

Cite

Maurice A. Biot. Theory of finite deformations of porous solids . Indiana University Mathematics Journal, 1972, 21 (7), pp.597-620. ⟨hal-01368730⟩

Collections

MAURICE-A-BIOT
35 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More